# SDR COMA9860385

- Difficulty date: December 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7042
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Condition: Malfunctioned
- Location: Lt Windshield
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

LEFT HAND WINDSHIELD HEAT CAUTION MESSAGE.  SWITCHED TO WINDSHIELD SPARE TEMP SENSORS.  SYSTEM TEST SATISFACTORY.
